# SDR SWAA2023112114708

- Difficulty date: October 25, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM INNER CHORD HAS SPOTS OF CORROSION BETWEEN BS 847 & BS 887; LBBL 65. WL 208.1. MAIN CABIN CREASE BEAM INNER CHORD HAS SPOTS OF CORROSION BETWEEN BS 847 & BS 887 RBL 65. WL 208.1.<[01] ACCOMPLISHED EA: 23-153-03284.;[02] VERIFIED STEP 1
